# SDR K11A2023071000217

- Difficulty date: May 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 61,240 hours, 32,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300
- Part time: 61,240 hours, 32,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX. 6 INCH LONG CRACK FOUND ON L/H STAB LOWER SURFACE AT APPROX STAB STA 129 AS MARKED.
